Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Is it advisable increasing tadalafil dose or shifting to sildenadil for sufficient erection?

User rating for this question
Answered by
Practicing since : 2005
Answered : 614 Questions
I have been taking 5 mg of Cialis daily for more than a year, but recently ran out of the medicine and have been four days without the Tadalafil. I haven't noticed any change in urinary symptoms. I am wondering whether I should ask my urologist about changing my prescription to 50 mg of Viagra to be used when I intend to have sex and to stop taking the 5 mg Cialis. I began taking Cialis 5 mg because my erections weren't as strong as I would like, but, even with Cialis taken daily, my erections are not quite as firm as I would like, though I have not lost function. Also, I began a regimen of testosterone shots (270 mg every 21 days) which has increased my testosterone level from 240 to 636. That has given me increased strength and libido but hasn't done anything for the firmness of my erections--I didn't expect it to do so. I have gained a little weight (15 lbs.) but my pants fit looser, so I am losing some belly fat and increasing muscle. I wonder if the testosterone injections have decreased the need for the Cialis 5 mg? Since this is the new year, my insurance company requires my urologist to ask for approval for the Cialis 5 mg, so I won't be getting anymore of those pills for at least three more days, anyway. This might be a good time to ask him about changing the prescription from Cialis to Viagra. What do you think?
Posted Tue, 21 Jan 2014 in Erectile Dysfunction
Answered by Dr. Manuel C See IV 3 hours later
Brief Answer: You may want to wait for the tadalafil to wash out Detailed Answer: Good Day and thank you for being with Healthcare Magic! Tadalafil stays in the body for one week so may have to wait for its effect to completely diminish and observe your urination. But yes you may try increasing your tadalafil doses to 10 mg as needed or shifting to sildenadil if your unable to have a sufficient erection for penetration. You may also discuss starting on alpha blockers (flomax etc) for your voiding symptoms. I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: WWW.WWWW.WW I would gladly help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor